# SDR MALA040522

- Difficulty date: August 6, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 16,544 hours, 18,350 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: Q4681
- Condition: Inoperative
- Location: Exterior
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE TO ABR FROM MSP AND THE CREW NOTICED NO LANDING LIGHTS WORKING.  DISPATCH DECIDED TO TURN THEM AROUND, BECAUSE OF THE LOADS FROM ABR TO PIR.  MAINTENANCE RELAMPED RT AND LT LANDING LIGHTS (P/N Q4681), OPS CHECK GOOD.
